# SDR B62R20081121001

- Difficulty date: November 6, 2008
- Submitted: November 7, 2008
- Operation: General aviation
- Aircraft: N702BA
- Make and model: Boeing 777236
- Aircraft serial: 27108
- Aircraft time: 35,345 hours, 7,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149W1129111037
- Condition: Corroded
- Location: Fuselage
- Part time: 35,345 hours, 7,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 43 WING TO BODY FAIRING STRUCTURE LT SIDE.  INTERCOSTALS THAT SUPPORT THE FWD WING TO BODY FAIRINGS HAVE MODERATE TO SEVERE CORROSION.  SURFACE, PITTING, GALVANIC AND EXFOLIATION CORROSION ARE EVIDENT ON THE UPPER AND LOWER FLANGES COMMON TO THE NUT PLATES.  THERE IS EVIDENCE OF MOISTURE AND STANDING WATER IN THE AREA FROM STA 888 TO STA 1040 LT SIDE.  SOME INTERCOSTALS WILL REQUIRE REPAIR OR REPLACEMENT.  REF SRM 53-30-71-01-1.
